Alert archive / California / Flash Flood Warnings in 2024
Flash Flood Warning 1, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this flash flood warning at Feb 20, 2024, 1:57 PM PST for City and County of San Francisco, California. It was in force for 111 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 20, 2024, 1:57 PM PST (21:57 UTC)
- Expired
- Feb 20, 2024, 3:48 PM PST
- In force
- 111 min
- Issued by
- NWS San Francisco Bay Area, CA
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Francisco radar (KMUX), 81 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 20, 3:19 PM PST | FLOOD | San Francisco, CA | Water flowing through the streets and spraying out of manhole cover. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 10.0 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 253 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
838
WGUS56 KMTR 202157
FFWMTR
CAC075-210000-
/O.NEW.KMTR.FF.W.0001.240220T2157Z-240221T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Francisco CA
157 PM PST Tue Feb 20 2024
The National Weather Service in San Francisco has issued a
* Flash Flood Warning for...
San Francisco County in northern California...
* Until 400 PM PST.
* At 157 PM PST, Doppler radar indicated heavy rain across the
warned area. Between 0.2 and 1 inch of rain has fallen. Additional
rainfall amounts of 0.5 to 1 inch are possible in the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
San Francisco and Brisbane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3771 12252 3779 12252 3781 12250 3782 12240
3781 12239 3780 12238 3778 12237 3775 12238
3772 12235 3771 12235 3770 12236 3771 12240
FLASH FLOOD...RADAR INDICATED
$$
RGass2 follow-up statements
126
WGUS76 KMTR 202252
FFSMTR
Flash Flood Statement
National Weather Service San Francisco CA
252 PM PST Tue Feb 20 2024
CAC075-210000-
/O.CON.KMTR.FF.W.0001.000000T0000Z-240221T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Francisco CA-
252 PM PST Tue Feb 20 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON FOR SAN FRANCISCO COUNTY...
At 252 PM PST, the public and media outlets reported heavy rain
across the warned area. Between 0.2 and 1 inch of rain has fallen.
Additional rainfall amounts of 0.2 to 0.5 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
San Francisco and Brisbane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3771 12252 3779 12252 3781 12250 3782 12240
3781 12239 3780 12238 3778 12237 3775 12238
3772 12235 3771 12235 3770 12236 3771 12240
FLASH FLOOD...OBSERVED
$$
RGass105
WGUS76 KMTR 202348
FFSMTR
Flash Flood Statement
National Weather Service San Francisco CA
348 PM PST Tue Feb 20 2024
CAC075-202358-
/O.CAN.KMTR.FF.W.0001.000000T0000Z-240221T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Francisco CA-
348 PM PST Tue Feb 20 2024
...FLASH FLOOD WARNING IS CANCELLED FOR SAN FRANCISCO COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
A Flood Watch remains in effect until 1000 AM PST Wednesday for
portions of central and northern California.
&&
LAT...LON 3771 12252 3779 12252 3781 12250 3782 12240
3781 12239 3780 12238 3778 12237 3775 12238
3772 12235 3771 12235 3770 12236 3771 12240
$$
MMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this flash flood warning went out at Feb 20, 1:33 PM PST, 24 minutes earlier.
Area forecast discussion, Feb 20, 1:33 PM PST, 24 minutes before
Area Forecast Discussion
National Weather Service San Francisco CA
133 PM PST Tue Feb 20 2024
...New SYNOPSIS, SHORT TERM, LONG TERM...
.SYNOPSIS...
Issued at 132 PM PST Tue Feb 20 2024
Rain showers and isolated thunderstorms will continue into this
evening before gradually tapering off Wednesday morning. Dry
conditions are expected for the remainder of this week with
unsettled conditions returning by Saturday night. This weekend's
rain appears to be beneficial and not overly impactful.
&&
.SHORT TERM...
(This evening through Wednesday)
Issued at 132 PM PST Tue Feb 20 2024
Scattered to widespread rain showers and thunderstorms will continue
throughout the evening as a low pressure system is deepens off of
the Pacific Northwest coast. This feature will shift northeast and
eventually move become a cut-off low off of the British
Columbia/Pacific Northwest coasts. Any thunderstorms that do develop
will be capable of producing brief heavy downpours, lightning, small
hail, and a few stronger wind gusts. Rain will begin to tapper off
overnight with lingering showers likely to persist over the Bay Area
into Wednesday morning.
&&
.LONG TERM...
(Wednesday night through next Monday)
Issued at 132 PM PST Tue Feb 20 2024
Dry conditions and a gradual warming trend are looking more likely
to persist into Saturday. Unsettled conditions return region-wide by
Saturday night, yet most rainfall will be "beneficial" and is not
expected to result in any widespread flooding concerns. Temperatures
trend colder for early next week with highs in the upper 50s to
lower 60s and lows in the upper 30s to upper 40s.
&&
.AVIATION...
(18Z TAFS)
Issued at 956 AM PST Tue Feb 20 2024
A wave of showers and storms will move through the region this
afternoon, bringing locally strong winds and moments of moderate
rainfall. Some storms will produce lightning this afternoon. Rain
activity lasts into the night but showers become much more spotty
into the late night. Expect mostly mid-level clouds with spotty MVFR
CIGs. Calmer weather is expected into Wednesday afternoon.
Vicinity of SFO...Showers build into the afternoon with some
embedded storms possible. Thunderstorm potential increases in the
mid to late afternoon. Into the evening and late night, expect
shower and storm chance to reduce, but spotty showers look to linger
into Wednesday morning before exiting that afternoon.
SFO Bridge Approach...Similar to SFO.
Monterey Bay Terminals...Expect passing showers through much of the
day with shower and storm chances increasing into the evening and
overnight. Cloud cover lowers with some of the more moderate showers
overnight, causing moments of MVFR CIGs. Rain and storm chances east
into mid Wednesday morning.
&&
.MARINE...
(Today through Sunday)
Issued at 956 AM PST Tue Feb 20 2024
Continued shower and thunderstorm activity is expected across the
waters through the day with the potential for locally strong winds
within storm cells. Rain showers linger into the night before a
return to fair and calm weather Wednesday. Wave heights will
continue to decrease through the end of the work week. Additional,
less impactful showers arrive early Friday.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch through Wednesday morning for CAZ006-502>506-508>510-
512>518-528>530.
PZ...Small Craft Advisory until 9 PM PST this evening for Mry Bay-Pt
Pinos to Pt Piedras Blancas 0-10 nm.
Small Craft Advisory until 3 PM PST this afternoon for Pigeon Pt
to Pt Pinos 0-10 nm-Pigeon Pt to Pt Pinos 10-60 NM-Pt Reyes
to Pigeon Pt 0-10 nm.
&&
SHORT TERM...RGass
LONG TERM....RGass
AVIATION...Murdock
MARINE...Murdock
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaIn the hours before
Special weather statement, Feb 20, 10:30 AM PST, 3 hours 27 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1030 AM PST Tue Feb 20 2024
CAZ502>506-201900-
North Bay Interior Valleys CA-Marin Coastal Range CA-
North Bay Interior Mountains CA-
Coastal North Bay Including Point Reyes National Seashore CA-
Sonoma Coastal Range CA-
1030 AM PST Tue Feb 20 2024
...STRONG THUNDERSTORMS WILL IMPACT MARIN AND CENTRAL SONOMA COUNTIES
THROUGH 1100 AM PST...
At 1030 AM PST, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles west of Sebastopol to 14 miles
southwest of Point Reyes Station. Movement was north at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Santa Rosa, Petaluma, Rohnert Park, Windsor, Healdsburg, Fairfax,
Sebastopol, Cotati, San Geronimo, Point Reyes Station, Stinson Beach,
Tomales, Roseland, South Santa Rosa Cdp, Larkfield-Wikiup, Dillon
Beach, Lucas Valley-Marinwood, Forestville, Guerneville, and Graton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3871 12278 3786 12256 3793 12270 3791 12268
3790 12272 3800 12282 3803 12293 3808 12293
3799 12297 3800 12301 3815 12295 3824 12299
3809 12282 3830 12300 3832 12306 3832 12308
3833 12307 3852 12317
TIME...MOT...LOC 1830Z 197DEG 26KT 3844 12302 3790 12294
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KennedySpecial weather statement, Feb 20, 11:02 AM PST, 2 hours 55 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1102 AM PST Tue Feb 20 2024
CAZ502>506-201945-
North Bay Interior Valleys CA-Marin Coastal Range CA-
North Bay Interior Mountains CA-
Coastal North Bay Including Point Reyes National Seashore CA-
Sonoma Coastal Range CA-
1102 AM PST Tue Feb 20 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MARIN...EASTERN
SONOMA AND WEST CENTRAL NAPA COUNTIES THROUGH 1145 AM PST...
At 1102 AM PST, Doppler radar was tracking a strong thunderstorm over
Sebastopol, or 7 miles west of Santa Rosa, moving northeast at 25
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Santa Rosa, Petaluma, Rohnert Park, Windsor, Healdsburg, Sonoma,
Sebastopol, Cotati, St. Helena, Calistoga, Tomales, Roseland, South
Santa Rosa Cdp, Larkfield-Wikiup, Boyes Hot Springs, Forestville,
Guerneville, Graton, El Verano, and Occidental.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3872 12270 3871 12269 3869 12264 3867 12262
3867 12260 3865 12255 3836 12241 3821 12257
3812 12286 3814 12288 3852 12303 3866 12293
3874 12273
TIME...MOT...LOC 1902Z 222DEG 23KT 3842 12283
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KennedySpecial weather statement, Feb 20, 12:39 PM PST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1239 PM PST Tue Feb 20 2024
CAZ006-508-509-512-202115-
San Francisco CA-San Fransisco Peninsula Coast CA-
Santa Cruz Mountains CA-San Francisco Bay Shoreline CA-
1239 PM PST Tue Feb 20 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SAN MATEO...
SOUTHWESTERN SAN FRANCISCO AND NORTHWESTERN SANTA CLARA COUNTIES
THROUGH 115 PM PST...
At 1239 PM PST, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Half Moon Bay, or 15 miles south of Pacifica,
moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
San Francisco, Daly City, San Mateo, Redwood City, Palo Alto, South
San Francisco, San Bruno, Pacifica, Menlo Park, Foster City,
Burlingame, San Carlos, East Palo Alto, Belmont, Millbrae, Half Moon
Bay, Hillsborough, Atherton, Woodside, and Highlands-Baywood Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3759 12252 3763 12249 3772 12250 3766 12238
3765 12239 3761 12236 3761 12238 3759 12236
3757 12226 3753 12220 3752 12221 3749 12212
3747 12212 3731 12240 3736 12240 3741 12244
3748 12245 3750 12247 3750 12250 3752 12252
TIME...MOT...LOC 2039Z 209DEG 25KT 3740 12254
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KennedySpecial weather statement, Feb 20, 12:41 PM PST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1241 PM PST Tue Feb 20 2024
CAZ508-509-512-513-202115-
San Fransisco Peninsula Coast CA-Santa Cruz Mountains CA-
Santa Clara Valley Including San Jose CA-
San Francisco Bay Shoreline CA-
1241 PM PST Tue Feb 20 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SANTA CRUZ...
SOUTHEASTERN SAN MATEO AND NORTHWESTERN SANTA CLARA COUNTIES THROUGH
115 PM PST...
At 1241 PM PST, Doppler radar was tracking a strong thunderstorm 19
miles west of Boulder Creek, or 25 miles southwest of Palo Alto,
moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
San Jose, Sunnyvale, Santa Clara, Mountain View, Palo Alto,
Cupertino, Campbell, Menlo Park, Saratoga, Los Gatos, Los Altos, Los
Altos Hills, Atherton, Woodside, Sunol-Midtown, Fruitdale, Buena
Vista, Stanford, Rancho Rinconada Cdp, and Boulder Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3728 12241 3735 12240 3745 12224 3733 12188
3705 12224 3711 12230 3712 12234 3714 12234
3715 12236 3717 12236 3718 12239 3720 12241
3722 12241 3725 12242
TIME...MOT...LOC 2041Z 221DEG 22KT 3713 12247
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KennedySpecial weather statement, Feb 20, 1:24 PM PST, 33 minutes before
Special Weather Statement
National Weather Service San Francisco CA
124 PM PST Tue Feb 20 2024
CAZ512>514-529-530-202200-
Southern Monterey Bay and Big Sur Coast CA-Santa Cruz Mountains CA-
Santa Clara Valley Including San Jose CA-Northern Monterey Bay CA-
Eastern Santa Clara Hills CA-
124 PM PST Tue Feb 20 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SANTA CRUZ...
CENTRAL SANTA CLARA AND NORTHWESTERN MONTEREY COUNTIES THROUGH 200 PM
PST...
At 124 PM PST, Doppler radar was tracking a strong thunderstorm over
Corralitos, moving north at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
San Jose, Watsonville, Morgan Hill, Corralitos, Brown Valley Road,
Freedom, Eureka Canyon Road, Uvas Canyon Park, Amesti, Interlaken,
Rio Del Mar, Aptos, Aptos Hills-Larkin Valley, Aptos Hills-Larkin,
Day Valley, and San Martin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3690 12169 3692 12170 3691 12173 3691 12174
3692 12185 3695 12188 3696 12188 3723 12191
3721 12158 3691 12166 3690 12168
TIME...MOT...LOC 2124Z 183DEG 16KT 3700 12177
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MurdockThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 4:07 PM PST | Special Marine Warning | MTR | 23 min | |
| Feb 19, 4:17 PM PST | Special Marine Warning | MTR | 28 min | |
| Feb 19, 4:26 PM PST | Special Marine Warning | MTR | 11 min | |
| Feb 19, 4:31 PM PST | Special Weather Statement | MTR | San Mateo | 29 min |
| Feb 19, 4:46 PM PST | Special Marine Warning | MTR | 29 min | |
| Feb 19, 5:04 PM PST | Areal Flood Warning | MTR | Sonoma | 68 hr |
| Feb 19, 5:47 PM PST | Special Weather Statement | MTR | Sonoma | 28 min |
| Feb 19, 6:45 PM PST | Special Marine Warning | MTR | 30 min | |
| Feb 19, 7:07 PM PST | Special Weather Statement | MTR | Sonoma | 23 min |
| Feb 19, 7:13 PM PST | Special Marine Warning | MTR | 32 min | |
| Feb 19, 7:22 PM PST | Special Marine Warning | MTR | 23 min | |
| Feb 19, 7:42 PM PST | Special Marine Warning | MTR | 33 min | |
| Feb 19, 8:09 PM PST | Special Marine Warning | MTR | 36 min | |
| Feb 19, 8:36 PM PST | Special Weather Statement | MTR | Sonoma | 24 min |
| Feb 19, 9:02 PM PST | Special Weather Statement | MTR | Sonoma | 28 min |
| Feb 19, 9:18 PM PST | Special Weather Statement | MTR | Napa | 27 min |
| Feb 19, 9:25 PM PST | Special Weather Statement | MTR | Sonoma | 35 min |
| Feb 19, 9:31 PM PST | Severe Thunderstorm Warning | MTR | Napa | 29 min |
| Feb 19, 9:50 PM PST | Special Weather Statement | MTR | Napa | 25 min |
| Feb 20, 4:01 AM PST | Areal Flood Advisory | MTR | Napa, Sonoma | 12 hr |
| Feb 20, 8:12 AM PST | Special Marine Warning | MTR | 33 min | |
| Feb 20, 8:47 AM PST | Special Marine Warning | MTR | 28 min | |
| Feb 20, 8:52 AM PST | Special Marine Warning | MTR | 23 min | |
| Feb 20, 9:10 AM PST | Special Marine Warning | MTR | 35 min | |
| Feb 20, 9:47 AM PST | Areal Flood Advisory | MTR | Marin, Sonoma | 6 hr |
| Feb 20, 9:53 AM PST | Special Marine Warning | MTR | 37 min | |
| Feb 20, 10:16 AM PST | Areal Flood Advisory | MTR | Marin, Sonoma | 6 hr |
| Feb 20, 10:19 AM PST | Special Marine Warning | MTR | 26 min | |
| Feb 20, 10:26 AM PST | Special Marine Warning | MTR | 34 min | |
| Feb 20, 10:30 AM PST | Special Weather Statement | MTR | Marin, Sonoma | 30 min |
| Feb 20, 10:39 AM PST | Special Marine Warning | MTR | 36 min | |
| Feb 20, 10:54 AM PST | Special Marine Warning | MTR | 36 min | |
| Feb 20, 11:02 AM PST | Special Weather Statement | MTR | Sonoma | 43 min |
| Feb 20, 11:09 AM PST | Special Marine Warning | MTR | 36 min | |
| Feb 20, 11:13 AM PST | Special Marine Warning | MTR | 32 min | |
| Feb 20, 11:14 AM PST | Special Marine Warning | MTR | 31 min | |
| Feb 20, 11:36 AM PST | Special Marine Warning | MTR | 24 min | |
| Feb 20, 11:39 AM PST | Special Marine Warning | MTR | 51 min | |
| Feb 20, 11:43 AM PST | Special Marine Warning | MTR | 47 min | |
| Feb 20, 12:18 PM PST | Special Marine Warning | MTR | 42 min | |
| Feb 20, 12:24 PM PST | Special Marine Warning | MTR | 36 min | |
| Feb 20, 12:39 PM PST | Special Weather Statement | MTR | San Mateo | 36 min |
| Feb 20, 12:41 PM PST | Special Weather Statement | MTR | San Mateo | 34 min |
| Feb 20, 12:52 PM PST | Special Marine Warning | MTR | 25 min | |
| Feb 20, 12:55 PM PST | Areal Flood Advisory | MTR | City and County of San Francisco, San Mateo, Santa Clara, Santa Cruz | 3 hr |
| Feb 20, 1:24 PM PST | Special Weather Statement | MTR | Santa Clara | 36 min |
| Feb 20, 1:40 PM PST | Areal Flood Advisory | MTR | Monterey, Santa Clara, Santa Cruz | 3 hr |
| Feb 20, 1:58 PM PST | Areal Flood Advisory | MTR | Monterey, San Benito, Santa Cruz | 4 hr |
| Feb 20, 2:03 PM PST | Special Weather Statement | MTR | Santa Clara | 27 min |
| Feb 20, 2:35 PM PST | Areal Flood Advisory | MTR | Alameda, Contra Costa, Santa Clara | 2 hr |
Nearby
Flash Flood Warnings in California, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.